MathSciNet Relay Station
MathSciNet bibliographic data
MR1623138 (99k:46118) 46L55
Fowler, Neal J.; Raeburn, Iain Discrete product systems and twisted crossed products by semigroups. J. Funct. Anal. 155 (1998), no. 1, 171–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement